# SDR 2020F00371

- Difficulty date: September 10, 2020
- Submitted: September 11, 2020
- Operation: General aviation
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 19,916 hours, 7,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK FAILED WHILE PERFORMING SCHEDULED MAINTENANCE.
